# SDR DL757030812

- Difficulty date: September 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 57,051 hours, 30,193 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 296201703
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD QTY WENT TO 00-HAD PRESURE ON LT SIDE GOOD AT 3100.  RETURNED TO CVG AFTER COORDINATING WITH MTC.  EICAS MSGS LT HYD SYS PRESS, RUDDER RATIO, LT HYD QTY.  REPLACED FLEX LINE AT LEFT SIDE ELECTRIC PUMP.
